Close

Shop

Analpim Syrup

Rated 5.00 out of 5 based on 1 customer rating
(1 customer review)

Analpim Syrup

Indication:
Expectorant, influenza, nasal congestion, cold, headache.

 

Ingredients :
Every 5 ml syrup contains :

Paracetamol 120 mg

 

 

Packaging :
Bottle @ 60 ml

Category:

1 review for Analpim Syrup

  1. Rated 5 out of 5

    PIM

    very nice product

Add a review
You have to agree to the comment policy.